Translator Disclaimer
February 1995 Group cohomology construction of the cohomology of moduli spaces of flat connections on 2-manifolds
Lisa C. Jeffrey
Duke Math. J. 77(2): 407-429 (February 1995). DOI: 10.1215/S0012-7094-95-07712-6
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 2 • February 1995
Back to Top